close
    Is numbness in one of my legs and heaviness in it symptoms of Vitamin D overdose or side effect

    I had 50,000 IU of Vit D every week for 3 weeks as a result of a blood test that showed deficiency in Vitamin D. Now I got this feeling of heaviness in my right leg ( I am dragging it) and can't bend my toes.I stopped taking the Vitamin. Is there anything I can do to reverse this feeling?

    +1  Views: 1040 Answers: 4 Posted: 8 years ago

    4 Answers

    Who told you to take this much Vit. D? The normal Dose is 600-800 IOU a day. It sounds to me you have taken an overdose of Vit. D.It causes calcium buildup in your blood.It can cause bone pain,muscular weekness, fatique, confusion heart rythm abnormalidies. You schould discontinue the Vit.D and see a Doctor. The best way to get Vit. D, is from exposing your forearms to the sun at least 15 min. a day
    Sounds like poor circulation in your lower extremities. Does it help if you put your feet up higher than your heart? 50,000 iu's of D is definitely too much. Back off to no more than 2000 iu's per day.

    These are similar symtoms to what my daughter had before being diagnosed with MS.See a doctor.
    you very well could be having a stroke....check into hospital asap


    Top contributors in Health category

     
    jhharlan
    Answers: 102 / Questions: 1
    Karma: 8865
     
    ROMOS
    Answers: 124 / Questions: 0
    Karma: 8715
     
    Benthere
    Answers: 6 / Questions: 1
    Karma: 8670
     
    Colleen
    Answers: 233 / Questions: 0
    Karma: 8220
    > Top contributors chart

    Unanswered Questions

    444361
    questions
    715104
    answers
    589492
    users